# SDR 98ZZZX4438

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: HBXSH
- Make and model: Bell 206B-3
- Aircraft serial: 2337
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Condition: Corroded
- Location: Transmission Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL WAS RUNNING OUT OF THE DRAIN HOLE BOTTOM SIDE OF THE HELICOPTER.  FOLLOWING LINES HAD PIN POINT HOLES CAUSED BY CORROSION.  P/N 206-070-450-001, TUBE ASSY, TORQUE, ENGINE.  P/N 206-070-446-001, TUBE ASSY, OIL, ENGINE.  OIL PASSING THESE HOLES EMANATING THE SYSTEM.  ABOUT 2 LITERS PER 10 MINUTES.  LINE, P/N 206-070-453-001, TUBE ASSY, OIL, TRANSMISSION, ALSO HAD SIGNS OF CORROSION BUT NO HOLES AND NO OIL ESCAPING FROM SYS.  CORROSION SAME PLACE ON ALL TUBES TOWARDS BOTTOM OF ACFT AT STA 74.50.  SUBMITTER SUGGESTED CORROSION CAUSED BY DIRT ACCUMULATED AROUND TUBES AND WATER FROM WASHING HELICOPTER, RAIN, ETC.  REPLACED LINES, TEST RUN AND FLOWN.  NO OIL LEAKS OBSERVED AFTER EXCHANGE OF TUBES.
